# SDR SIMA20141214004

- Difficulty date: December 14, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N525AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10302
- Aircraft time: 11,959 hours, 7,945 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ON FINAL APPROACH, CONFIGURING FOR LANDING WHILE SETTING FLAPS FROM 30 TO 45 CAUTION FLAP FAIL MSG.  AOM NR 1 PROCEDURE COMPLIED WITH & LANDING FLAPS AT 45 & CAUTION FLAP FAIL MSG EXTINGUISHED.  PERFORMED OPERATIONAL TEST OF THE FLAP & SLAT SYS IAW AMM 27-50-00.  OPERATIONS CHECKED GOOD.
